Author Koseki, Ken'iti|
Published Date 1967-01
Publication Title Mathematical Journal of Okayama University
Volume volume13
Issue issue1
Content Type Journal Article
Author Nakajima, Atsushi|
Published Date 1991-01
Publication Title Mathematical Journal of Okayama University
Volume volume33
Issue issue1
Content Type Journal Article
Author Kakehi, Tomoyuki| Oshita, Yoshihito|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Fujii, Michikazu|
Published Date 1988-01
Publication Title Mathematical Journal of Okayama University
Volume volume30
Issue issue1
Content Type Journal Article
Author Sugata, Kei|
Published Date 2006-01
Publication Title Mathematical Journal of Okayama University
Volume volume48
Issue issue1
Content Type Journal Article
Author Dillen, Franki| Vrancken, Luc|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
Author Danchev, Peter|
Published Date 2009-01
Publication Title Mathematical Journal of Okayama University
Volume volume51
Issue issue1
Content Type Journal Article
Author Hazi, Mohammed| Bragdi, Mabrouk|
Published Date 2012-01
Publication Title Mathematical Journal of Okayama University
Volume volume54
Issue issue1
Content Type Journal Article
Author Bulut, Serap|
Published Date 2014-01
Publication Title Mathematical Journal of Okayama University
Volume volume56
Issue issue1
Content Type Journal Article
Author Gölbaşi, Öznur| Aydin, Neşet|
Published Date 2010-01
Publication Title Mathematical Journal of Okayama University
Volume volume52
Issue issue1
Content Type Journal Article
Author Yorinaga, Masataka|
Published Date 1980-12
Publication Title Mathematical Journal of Okayama University
Volume volume22
Issue issue2
Content Type Journal Article
Author Hoshi, Yuichiro| Nakayama, Chikara|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
Author Kitamura, Yoshimi|
Published Date 1975-06
Publication Title Mathematical Journal of Okayama University
Volume volume17
Issue issue2
Content Type Journal Article
Author Ohtsuki, Tominosuke|
Published Date 2003-01
Publication Title Mathematical Journal of Okayama University
Volume volume45
Issue issue1
Content Type Journal Article
Author Otsuki, Tominosuke|
Published Date 2001-01
Publication Title Mathematical Journal of Okayama University
Volume volume43
Issue issue1
Content Type Journal Article
Author Otsuki, Tominosuke|
Published Date 2000-01
Publication Title Mathematical Journal of Okayama University
Volume volume42
Issue issue1
Content Type Journal Article
FullText URL mjou_061_141_158.pdf
Author Raj, Kuldip| Anand, Renu| Pandoh, Suruchi|
Abstract The present paper focus on introducing certain classes of Cesàro Orlicz sequences over n-normed spaces. We study some topological and algebraic properties of these spaces. Further, we examine relevant relations among the classes of these sequences. We show that these spaces are made n-BK-spaces under certain conditions. Finally, we compute the Köthe-Toeplitz duals of these spaces.
Keywords Orlicz function Musielak-Orlicz function n-normed spaces difference sequence spaces Köthe-Toeplitz dual
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 141
End Page 158
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
Author Komatsu, Hiroaki| Tominaga, Hisao|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
Author Ôhori, Masayuki|
Published Date 1988-01
Publication Title Mathematical Journal of Okayama University
Volume volume30
Issue issue1
Content Type Journal Article
Author Narasaki, Ryo|
Published Date 2007-01
Publication Title Mathematical Journal of Okayama University
Volume volume49
Issue issue1
Content Type Journal Article